# SDR DL73E961719

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE LOSS OIL PRESSURE, NR 2 ENGINE SHUTDOWN.  REPLACED ENGINE GEARBOX.
